Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What's with the weird color?!? ( sorry it is a kinda gross one)

I have recently started taking dexatrim (diet pills) Well I was just wondering if anyone knows why they make my urine really really bright yellow. I was just wondering.. Thanks in advance..!

Answer Question
 
lamom2aj

Asked by lamom2aj at 4:03 PM on Jul. 7, 2011 in Diet & Fitness

Level 7 (193 Credits)
Answers (3)
  • Either your not drinking enough water or the vitamin B
    momand4kids

    Answer by momand4kids at 4:07 PM on Jul. 7, 2011

  • its the vitiman Bs
    lilkitcat66

    Answer by lilkitcat66 at 7:50 PM on Jul. 7, 2011

  • It's the vitamins in the pills... what ever your body doesn't need/use it gets rid of
    Emmajosmommy

    Answer by Emmajosmommy at 8:44 AM on Jul. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN